| Catalog Number |
121701058 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
06/06/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Ppf alleges loosening of cup, closed dislocation, infection, metal wear and metallosis.Doi: (b)(6) 2009 - dor: (b)(6) 2011 (right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.